# SDR AWXA200200081

- Difficulty date: January 25, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 53,208 hours, 32,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR964411
- Condition: Chafed
- Location: Row 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EMERGENCY ESCAPE PATH LIGHTS WERE FOUND INOPERATIVE FROM SEAT ROW 19 ALL THE WAY AFT ON LT SIDE OF CABIN. MAINTENANCE TROUBLESHOT AND FOUND A CHAFED WIRE AT EMERGENCY ESCAPE PATH LIGHT ASSEMBLY ON SEAT ROW 19 LT. REMOVED AND REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
